MathSciNet Relay Station
MathSciNet bibliographic data
MR2566460 47B49 (47B47)
Lu, Fangyan; Jing, Wu Characterizations of Lie derivations of $B(X)$. Linear Algebra Appl. 432 (2010), no. 1, 89–99.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement